# SDR O2GA2020032380001

- Difficulty date: March 20, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N800UP
- Make and model: Beech B300
- Aircraft serial: FL882
- Aircraft time: 4,293 hours, 3,650 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Safety Switch
- Part number: 1015210542
- Part serial: UNKN
- Condition: Inoperative
- Location: Te Flap
- Part time: 4,293 hours, 3,650 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH FLAPS WOULD NOT EXTEND PAST THE APPROACH POSITION. EMERGENCY DECLARED. LANDING WAS UNEVENTFUL. MAINTENANCE REPLACED THE RIGHT WING FLAP SAFETY SWITCH. OPERATIONAL CHECKED OKAY. AIRCRAFT WAS RETURNED TO SERVICE.
